American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 171 found      Go to page: 1 2 3 4 5 6

[91] Maxim R. Burke. Liftings and the property of Baire in locally compact groups . Proc. Amer. Math. Soc. 117 (1993) 1075-1082. MR 1128726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] John Kulesza. A two-point set must be zero-dimensional . Proc. Amer. Math. Soc. 116 (1992) 551-553. MR 1093599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Adam Krawczyk. On the Rosenthal compacta and analytic sets . Proc. Amer. Math. Soc. 115 (1992) 1095-1100. MR 1086583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] S. L. Lipscomb and J. C. Perry. Lipscomb's $L(A)$ space fractalized in Hilbert's $l\sp 2(A)$ space . Proc. Amer. Math. Soc. 115 (1992) 1157-1165. MR 1093602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Zoltán T. Balogh. There is a $Q$-set space in ZFC . Proc. Amer. Math. Soc. 113 (1991) 557-561. MR 1077786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Stevo Todorčević. Two examples of Borel partially ordered sets with the countable chain condition . Proc. Amer. Math. Soc. 112 (1991) 1125-1128. MR 1069693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] John Isbell. First steps in descriptive theory of locales . Trans. Amer. Math. Soc. 327 (1991) 353-371. MR 1091230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Marek Balcerzak and Andrzej Rosłanowski. On Mycielski ideals . Proc. Amer. Math. Soc. 110 (1990) 243-250. MR 1007486.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Robert Vaught. On extending actions . Proc. Amer. Math. Soc. 107 (1989) 1087-1090. MR 962248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] Janusz Pawlikowski. Products of perfectly meager sets and Lusin's function . Proc. Amer. Math. Soc. 107 (1989) 811-815. MR 984810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] John T. Walsh. Marczewski sets, measure and the Baire property. II . Proc. Amer. Math. Soc. 106 (1989) 1027-1030. MR 967489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Fons van Engelen. Cofinal families of compacta in separable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 1271-1273. MR 969060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] R. M. Shortt. Representation of Borel isomorphism by a probability measure . Proc. Amer. Math. Soc. 104 (1988) 284-286. MR 958084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] R. W. Hansell. Sums, products and continuity of Borel maps in nonseparable metric spaces . Proc. Amer. Math. Soc. 104 (1988) 465-471. MR 962814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Alexander S. Kechris and Russell Lyons. Ordinal rankings on measures annihilating thin sets . Trans. Amer. Math. Soc. 310 (1988) 747-758. MR 951888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] G. Debs. Points de continuit\'e d'une fonction s\'epar\'ement continue. II . Proc. Amer. Math. Soc. 99 (1987) 777-782. MR 877056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] R. M. Shortt. Combinatorial properties for Blackwell sets . Proc. Amer. Math. Soc. 101 (1987) 738-742. MR 911043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] John C. Morgan and Kenneth Schilling. Invariance under operation $\mathcal{A}$ . Proc. Amer. Math. Soc. 100 (1987) 651-654. MR 894432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] A. Louveau and J. Saint-Raymond. Borel classes and closed games: Wadge-type and Hurewicz-type results . Trans. Amer. Math. Soc. 304 (1987) 431-467. MR 911079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Sophocles Mercourakis. On weakly countably determined Banach spaces . Trans. Amer. Math. Soc. 300 (1987) 307-327. MR 871678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] S. Levi and Z. Slodkowski. Measurability properties of spectra . Proc. Amer. Math. Soc. 98 (1986) 225-231. MR 854024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Roman Pol. Note on compact sets of first Baire class functions . Proc. Amer. Math. Soc. 96 (1986) 152-154. MR 813828.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] Fons van Engelen. Homogeneous Borel sets . Proc. Amer. Math. Soc. 96 (1986) 673-682. MR 826501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] R. W. Hansell. $F\sb \sigma$-set covers of analytic spaces and first class selectors . Proc. Amer. Math. Soc. 96 (1986) 365-371. MR 818473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Robert R. Kallman. Uniqueness results for homeomorphism groups . Trans. Amer. Math. Soc. 295 (1986) 389-396. MR 831205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] R. W. Hansell. Topological properties of Souslin subsets . Trans. Amer. Math. Soc. 293 (1986) 613-622. MR 816314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Gabriel Debs. Param\'etrisations bor\'eliennes . Proc. Amer. Math. Soc. 94 (1985) 675-681. MR 792282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] J. Dijkstra, T. Grilliot, D. Lutzer and J. van Mill. Function spaces of low Borel complexity . Proc. Amer. Math. Soc. 94 (1985) 703-710. MR 792287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Leszek Piątkiewicz. A remark about separation of $K$-analytic sets in the product spaces . Proc. Amer. Math. Soc. 93 (1985) 363-366. MR 770555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Fons van Engelen. Homogeneous Borel sets of ambiguous class two . Trans. Amer. Math. Soc. 290 (1985) 1-39. MR 787953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 171 found      Go to page: 1 2 3 4 5 6